Singular Points and Analytic Functions Defined by Series in Legendre Associated Functions
Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 431
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2004_18_3-4_a22,
author = {P. Rusev},
title = {Singular {Points} and {Analytic} {Functions} {Defined} by {Series} in {Legendre} {Associated} {Functions}},
journal = {Mathematica balkanica},
pages = {431},
year = {2004},
volume = {18},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a22/}
}
P. Rusev. Singular Points and Analytic Functions Defined by Series in Legendre Associated Functions. Mathematica balkanica, Tome 18 (2004) no. 3-4, p. 431. http://geodesic.mathdoc.fr/item/MABA_2004_18_3-4_a22/